# SDR HEEA087857

- Difficulty date: April 15, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 407040623101
- Condition: Corroded
- Location: Mrgb Oil Sys
- Component: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAUSED BY DISSIMILAR METALS USED IN MANUFACTURING PROCESS. REPLACED WITH SERVICEABLE PART.
